MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; PATIENT SPECIFIC GUIDE, BONE GRAFT HARVESTING

MATERIALISE NV PROPLAN CMF; PATIENT SPECIFIC GUIDE, BONE GRAFT HARVESTING
Model Number SD900.102
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Knee and foot marker were positioned incorrectly on the fibula guide.
 
Event or Problem Description
It was reported that on fibula guide labels for knee/ankle were swapped.This was noticed immediately during surgery, there was no patient harm involved.
 
Additional Manufacturer Narrative
Section d4 - serial number has been deleted as it is not present in the label.Basic udi-di was deleted and primary udi-di was filled in instead.- udi related data quality updates only section g6- type of report changed from "initial" to "follow-up #:1".
 
Event or Problem Description

Brand Name
PROPLAN CMF
Common Device Name
PATIENT SPECIFIC GUIDE, BONE GRAFT HARVESTING
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key18252470
Report Number3003998208-2023-00023
Device Sequence Number17813766
Product Code JEY
UDI-Device Identifier05420060350016
UDI-Public05420060350016
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD900.102
Device Catalogue NumberSD900.102
Device Lot NumberMU23DEXDUT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale